# SDR SWIA201334727

- Difficulty date: September 21, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 29,443 hours, 24,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY POD BURNED OUT.  FLT#6249 RELAMPED.
